Full metadata record
DC FieldValueLanguage
dc.creatorGimena-Ramos, F.N. (Faustino N.)
dc.date.accessioned2011-02-15T17:30:10Z-
dc.date.available2011-02-15T17:30:10Z-
dc.date.issued1993-
dc.identifier.citationGIMENA RAMOS, Faustino N. ""Ecuaciones en derivadas parciales de primer orden"". Revista de Edificación, 16 (1993): 31-32es_ES
dc.identifier.issn0213-8948-
dc.identifier.urihttps://hdl.handle.net/10171/16557-
dc.language.isospaes_ES
dc.publisherServicio de Publicaciones de la Universidad de Navarraes_ES
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.subjectMaterias Investigacion::Arquitecturaes_ES
dc.subjectMaterias Investigacion::Matemáticases_ES
dc.titleEcuaciones en derivadas parciales de primer ordenes_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.identifier.doi10.15581/020.16.34965es_ES

Files in This Item:
Thumbnail
File
RE_Vol 16_03.pdf
Description
Size
1.17 MB
Format
Adobe PDF


Statistics and impact
0 citas en
0 citas en

Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.